Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Critical edges in subdirectly irreducible lattices


Authors: Bjarni Jónsson and Ivan Rival
Journal: Proc. Amer. Math. Soc. 66 (1977), 194-196
MSC: Primary 06A20
DOI: https://doi.org/10.1090/S0002-9939-1977-0450148-8
MathSciNet review: 0450148
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In studying a particular subdirectly irreducible lattice it is often important to know the location of a critical edge, that is, a quotient that is collapsed by every nontrivial congruence relation. We show that a critical edge can always be found in a rather natural location.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0450148-8
Keywords: Subdirectly irreducible lattice, critical edge
Article copyright: © Copyright 1977 American Mathematical Society